# SDR CA020430013

- Difficulty date: April 1, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 42,104 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLOSING OF DOOR THE HANDLE BROKE IN HALF.THIS IS THE 3RD ONE BROKEN.
